Change search
ReferencesLink to record
Permanent link

Direct link
Classification of irreducible holonomies of torsion-free affine connections
Stockholm University, Faculty of Science, Department of Mathematics.
1999 (English)In: Annals of Mathematics, ISSN 0003-486X, Vol. 150, no 1, 77- p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1999. Vol. 150, no 1, 77- p.
Keyword [en]
differential geometry, affine connections. holonomy
National Category
URN: urn:nbn:se:su:diva-12736OAI: diva2:179256
Available from: 2008-01-29 Created: 2008-01-29 Last updated: 2011-01-14Bibliographically approved

Open Access in DiVA

No full text

Other links

Search in DiVA

By author/editor
Merkulov, Sergei
By organisation
Department of Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 12 hits
ReferencesLink to record
Permanent link

Direct link